Bad Restylane Injection in Tear Trough. What went wrong? Can you please tell me from my photos. (photos)
Doctor Answers 6
Restylane in Tear Troughs
It's hard to tell from the pictures. You might have Tyndall effect or you might have discoloration from bruising. I inject the tear trough very frequently with gratifying results. I prefer to use a cannula most of the time. If needed, Restylane can be dissolved. Go back to see your injector or get another opinion from another specialist.
See oculoplastic specialist for complicated tear trough problem
It is difficult to tell from the photos. It is best to you see an oculoplastic specialist in person. Options for tear trough hollowness include filler injection, filler injection, and/or tear trough implant. Each has pros and cons.
Tear Trough Injection and Dark Circles
This is a good question. This is the hardest area to inject. I have been treating this area since 1994. This area can be treated with fillers, or fat. Board certification does not equate with technique in this area. Experience is what counts. At the present time, without seeing you in person, it is difficult to ascertain the degree of the problem. There are many factors involved in the final result. Factors such as, the type of product, the quantity of product , and the level the product was injected. All of these factors play a role in your result. The good news is in can be corrected. Hyalronidase can be used to dissolve it. Also, male faces are different than female faces. This tissues are different. I do specialize in men also. After training with Dr. Bruce Connell and Dr. Sydney Coleman, the face is unique in many ways. Now, I offer my patients Fat transfer in this area and utilize it in much the same way as filler. Good luck with your result
Dr. Walton Montegut
You might also like...
Tear trough after filler
What went wrong is that you should not inject the tear troughs with a filler; otherwise you get what you are observing, often called Tyndall effect; What you need is a lower blepharoplasty.
Tear trough and filler
You were overcorrected--too much was injected and it is too superficial. Have it removed with hyaluronidase and then start over. are you sure you saw a plastic surgeon and not a so-called cosmetic surgeon?
Unfortunate Complication--Darkening and lumps after Restylane
This can be a complication with a specific technique. You can have it reversed with hyaluronidase and try a different technique next time. I recommend injections with cannulas to limit complications. See an expert for a formal evaluation. Best, Dr. Emer
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.